On a Linear Stochastic Differential Equation

S.K. Nasr

Metrika (1970)

  • Volume: 15, page 133-140
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Nasr, S.K.. "On a Linear Stochastic Differential Equation." Metrika 15 (1970): 133-140. <http://eudml.org/doc/175427>.

author = {Nasr, S.K.},
journal = {Metrika},
pages = {133-140},
title = {On a Linear Stochastic Differential Equation},
url = {http://eudml.org/doc/175427},
volume = {15},
year = {1970},

AU - Nasr, S.K.
TI - On a Linear Stochastic Differential Equation
JO - Metrika
PY - 1970
VL - 15
SP - 133
EP - 140
UR - http://eudml.org/doc/175427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.